# SDR CA151029007

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE DEPARTING, DURING CLIMB, N1 AT APPROXIMATELY 94 PERCENT, THE OIL PRESSURE MOMENTARILY DROPPED BELOW 30 PSI THEN CAME BACK UP TO NORMAL LEVELS. WHILE DIVERTING, FL140 WITH N1 AT APPROXIMATELY 90 PERCENT THE OIL PRESSURE AGAIN DROPPED TO 30 PSI AND CAME BACK UP 3 MORE TIMES.  NO VARIATIONS WHERE NOTED DURING DECENT AND BELOW FL80. AN UNEVENTFUL LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING.
